# SDR R61A201904280431

- Difficulty date: April 9, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 46-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT TRACK TRACK CORRODED BTW FR46 AND FR47.   SEAT TRACK REPAIRED PER SRM 53-00-10 REPAIR 2
